# SDR MWEA95142

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5910298521
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE LEFT ENGINE NOSE COWL WAS FOUND TO HAVE A 2 INCH CRACK ON LIP OF INLET BETWEEN TWO FASTENERS AT THE 4 O'CLOCK POSITION.  REMOVED AND REPLACED WITH SERVICEABLE NOSE COWL.  RETURNED A/C TO SERVICE.
